Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform asymptotic formulae for functions with transition points


Author: T. M. Cherry
Journal: Trans. Amer. Math. Soc. 68 (1950), 224-257
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0034494-3
MathSciNet review: 0034494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Jeffreys, Monthly Notices of the Royal Astronomical Society. Geophysical Supplement. vol. 2 (1928) pp. 101-111.
  • [2] -British Association Tables, Part Volume B, J. C. P. Miller, 1946.
  • [3] R. E. Langer, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 23-64 and vol. 34 (1932) pp. 447-480. MR 1501648
  • [4] T. M. Cherry, J. London Math. Soc. vol. 24 (1949) pp. 121-130. MR 0030679 (11:34d)
  • [5] F. Tricomi, Sulle funzioni di Bessel di ordine e argomento pressoche uquali, Atti della Accademia delle Scienze di Torino vol. 83 (1947-1948).
  • [6] G. N. Watson, Bessel functions, §§8.4-8.42.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0034494-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society